# SDR SWAA2023080976100

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOP SILL BS294+9; BS317 - BS342 LBL56 WL208.<[01] VERIFIED APPLICABILITY FOR SRM 53-10-15-1A-1;[02] REMOVED CORROSION ALONG FED MOP SILL AT LBL56; WL208; BS294.5 + 10'; L: 2 X W:1' BS312 + 5'; L: 2.5' X W:1' BS312 + 9'; L: 1.5' X W:1' BS328 + 3'; L:5' X W:1' BS328 + 10'; L:2' X W:1' BS328 + 14'; L:3' X W:1'REMOVED CORROSION ALONG FED MOP SILL AT LBL56; WL208; BS328 + 3'; L:5' X W:1' D: 0.002' FROM ORIGINAL THICKNESS IS 0.090' REMOVED MATERIAL AROUND THAN MORE THREE FASTENERS IN ALL GROUPS OF TEN; FOUND WITHOUT LIMITS PER SRM 53-10-15-1A-1 FIG. 108 DETAIL H.;[10] VERIFIED CORRECTIVE ACTION ITEMS 8 AND 9. DAMAGE IS BEYOND LIMITS DUE TO REMOVED MATERIAL AROUND THAN MORE THREE FASTENERS IN ALL GROUPS OF TEN; FOUND WITHOUT LIMITS PER SRM 53-10-15-1A-1 FIG. 108 DETAIL H.;[11] HFEC ROTARY INSPECTED OPEN HOLES IN BLENDED AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND. TOOL N500 IS000681 DUE 04/2024.;[12] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.087' ADJACENT TO 0.090'. SEE ATTACHED GRID. EQUIP USED: -EPOCH 650 ID: ATS2342 CAL DUE: 07/23
